Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 15, Number 1

All articles in this issue are freely accessible.

Constructing optimal maps for Monge’s transport problem as a limit of strictly convex costs
Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann.
J. Amer. Math. Soc. 15 (2002), 1-26
Abstract, references and article information
Full-text PDF Free Access
    Request Permissions
MathSciNet review: 1862796
Compactifying the space of stable maps
Dan Abramovich and Angelo Vistoli.
J. Amer. Math. Soc. 15 (2002), 27-75
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New     Request Permissions
MathSciNet review: 1862797
Asymptotic height optimization for topical IFS, Tetris heaps, and the finiteness conjecture
Thierry Bousch and Jean Mairesse.
J. Amer. Math. Soc. 15 (2002), 77-111
Abstract, references and article information
Full-text PDF Free Access
    Request Permissions
MathSciNet review: 1862798
Annihilation Theorem and Separation Theorem for basic classical Lie superalgebras
Maria Gorelik.
J. Amer. Math. Soc. 15 (2002), 113-165
Abstract, references and article information
Full-text PDF Free Access
    Request Permissions
MathSciNet review: 1862799
Strongly typical representations of the basic classical Lie superalgebras
Maria Gorelik.
J. Amer. Math. Soc. 15 (2002), 167-184
Abstract, references and article information
Full-text PDF Free Access
    Request Permissions
MathSciNet review: 1862800
Dirac cohomology, unitary representations and a proof of a conjecture of Vogan
Jing-Song Huang and Pavle Pandzic.
J. Amer. Math. Soc. 15 (2002), 185-202
Abstract, references and article information
Full-text PDF Free Access
    Request Permissions
MathSciNet review: 1862801
Quivers, Floer cohomology, and braid group actions
Mikhail Khovanov and Paul Seidel.
J. Amer. Math. Soc. 15 (2002), 203-271
Abstract, references and article information
Full-text PDF Free Access
    Request Permissions
MathSciNet review: 1862802
American Mathematical Society